RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 5, Pages 692–707 (Mi zvmmf1337)  

This article is cited in 8 scientific papers (total in 8 papers)

Mesh approximation of singularly perturbed equations with convective terms for the perturbation of data

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (2498 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:5, 649–664

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 65L10; Secondary 34B05, 34E15, 65L12, 65L20, 65L50
Received: 21.12.1999

Citation: G. I. Shishkin, “Mesh approximation of singularly perturbed equations with convective terms for the perturbation of data”, Zh. Vychisl. Mat. Mat. Fiz., 41:5 (2001), 692–707; Comput. Math. Math. Phys., 41:5 (2001), 649–664

Citation in format AMSBIB
\Bibitem{Shi01}
\by G.~I.~Shishkin
\paper Mesh approximation of singularly perturbed equations with convective terms for the perturbation of data
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 5
\pages 692--707
\mathnet{http://mi.mathnet.ru/zvmmf1337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1844150}
\zmath{https://zbmath.org/?q=an:1024.65062}
\elib{https://elibrary.ru/item.asp?id=13389045}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 5
\pages 649--664


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1337
  • http://mi.mathnet.ru/eng/zvmmf/v41/i5/p692

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Conditioning of finite difference schemes for a singularly perturbed convection-diffusion parabolic equation”, Comput. Math. Math. Phys., 48:5 (2008), 769–785  mathnet  crossref  mathscinet  zmath  isi
    2. G. I. Shishkin, “Obuslovlennost raznostnoi skhemy metoda dekompozitsii resheniya dlya singulyarno vozmuschennogo uravneniya konvektsii-diffuzii”, Tr. IMM UrO RAN, 18, no. 2, 2012, 291–304  mathnet  elib
    3. G. I. Shishkin, “Conditioning and stability of finite difference schemes on uniform meshes for a singularly perturbed parabolic convection-diffusion equation”, Comput. Math. Math. Phys., 53:4 (2013), 431–454  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. Shishkin G.I., “Data Perturbation Stability of Difference Schemes on Uniform Grids for a Singularly Perturbed Convection-Diffusion Equation”, Russ. J. Numer. Anal. Math. Model, 28:4 (2013), 381–417  crossref  mathscinet  isi  elib
    5. G. I. Shishkin, “Difference scheme for a singularly perturbed parabolic convection–diffusion equation in the presence of perturbations”, Comput. Math. Math. Phys., 55:11 (2015), 1842–1856  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. Shishkin G.I., “Standard Scheme For a Singularly Perturbed Parabolic Convection-Diffusion Equation With Computer Perturbations”, Dokl. Math., 91:3 (2015), 273–276  crossref  mathscinet  zmath  isi  elib  scopus
    7. G. I. Shishkin, “Kompyuternaya raznostnaya skhema dlya singulyarno vozmuschennogo parabolicheskogo uravneniya reaktsii-diffuzii pri nalichii kompyuternykh vozmuschenii”, Model. i analiz inform. sistem, 23:5 (2016), 577–586  mathnet  crossref  mathscinet  elib
    8. G. I. Shishkin, “Computer difference scheme for a singularly perturbed elliptic convection-diffusion equation in the presence of perturbations”, Comput. Math. Math. Phys., 57:5 (2017), 815–832  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:63
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020